Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 188, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 21, 2013, 9:08 PM CDT for Custer County, Logan County, Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2013, 9:08 PM CDT (02:08 UTC)
- Expired
- Jun 21, 2013, 10:00 PM CDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, NE, Logan County, NE
The radar
The North Platte radar (KLNX), 47 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 6:31 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 21, 9:07 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1500 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 3037 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
904
WUUS53 KLBF 220208
SVRLBF
NEC041-113-220300-
/O.NEW.KLBF.SV.W.0188.130622T0208Z-130622T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT FRI JUN 21 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
EASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 1000 PM CDT
* AT 906 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
SOUTHWEST OF DUNNING...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN CUSTER COUNTY.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 235 AND 247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4174 10030 4174 10004 4139 10025 4140 10047
TIME...MOT...LOC 0209Z 209DEG 17KT 4169 10021
HAIL...1.00IN
WIND...60MPH
$$
MASEK1 follow-up statement
167
WWUS53 KLBF 220232
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 PM CDT FRI JUN 21 2013
NEC041-113-220300-
/O.CON.KLBF.SV.W.0188.000000T0000Z-130622T0300Z/
CUSTER NE-LOGAN NE-
932 PM CDT FRI JUN 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LOGAN
AND NORTHWESTERN CUSTER COUNTIES UNTIL 1000 PM CDT...
AT 930 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF DUNNING...AND MOVING NORTH AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN LOGAN AND EXTREME
NORTHWESTERN CUSTER COUNTIES.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 236 AND 247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4174 10030 4174 10004 4139 10025 4140 10047
TIME...MOT...LOC 0232Z 188DEG 10KT 4169 10024
HAIL...1.00IN
WIND...60MPH
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 7:00 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 21, 7:00 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 700 PM CDT FRI JUN 21 2013 .SYNOPSIS... ISSUED AT 317 PM CDT FRI JUN 21 2013 STALLED SURFACE BOUNDARY ACROSS THE AREA...FROM SW TO NE THIS AFTERNOON. SOUTHERLY WINDS WITH DEW PTS AROUND 60 AND TEMPS IN THE UPPER 80S TO UPPER 90S. NORTH OF THE BOUNDARY TEMPS GENERALLY IN THE 80S WITH LIGHT EAST TO NORTHERLY WINDS. EXCEPTION IS ACROSS PARTS OF NORTHWEST NEB...BEHIND AN OUTFLOW BOUNDARY FROM EARLIER S DAKOTA CONVECTION WHERE TEMPS HAVE FALLEN INTO THE 70S. UPPER LEVEL LOW CONTINUES TO SPIN ACROSS THE PACIFIC NW WITH A RIDGE OVER THE SOUTHERN PLAINS. FLOW ACROSS THE HIGH PLAINS IS GENERALLY SOUTHWEST. && .UPDATE... ISSUED AT 656 PM CDT FRI JUN 21 2013 UPDATED FORECAST TO INCLUDE WATCH. FRESHENED UP WINDS...CLOUDS AND WEATHER GRIDS. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 317 PM CDT FRI JUN 21 2013 TONIGHT WILL BE A SEVERE THUNDERSTORM THREAT. 700 MB TROUGH PUSHING ACROSS THE FRONT RANGE HAS ALREADY SPARKED A COUPLE OF CELLS AND EXPECT THIS TO CONTINUE TO EXPAND THROUGH THE REST OF THE AFTERNOON. ACTIVITY SHOULD LIFT TO THE EAST/NORTHEAST ACROSS MUCH OF THE SANDHILLS AND ADJACENT AREAS TO THE SOUTH AND EAST. A SECOND AREA OF CONVECTION IS LIKELY TO DEVELOP WITH THE LOW LEVEL JET...SIMILAR TO LAST NIGHT. MODELS IN DECENT AGREEMENT WITH NW KS/SW NEB TO BE THE AREA OF FOCUS. GENERALLY THINK THERE WILL BE 2 AREAS OF THUNDERSTORMS MOVING ACROSS THE CWA THIS EVENING. THE SOUTHERN AREA...IN ASSOCIATION WITH THE LL JET IS LIKELY TO CONTINUE OVERNIGHT...ALTHOUGH UNSURE IF THE NORTHERN AREA WILL HAVE THE ELEVATED SUPPORT TO CONTINUE AND WILL NEED TO MONITOR. STORMS HAVE PLENTY OF MOISTURE TO WORK WITH AND DECENT SHEAR SO STORMS ARE CAPABLE OF GOING SEVERE...WITH LARGE HAIL TO BE THE PRIMARY THREAT. BY MORNING WOULD NOT BE SURPRISE TO SEE ACTIVITY DYING DOWN AND WOULD EXPECT MOSTLY CLEAR SKIES OVER MUCH OF THE AREA...HOWEVER LIKE THIS MORNING...SMOKE FROM THE COLORADO FIRES SHOULD BE PUSHING ACROSS THE AREA. THIS COULD CREATE ANOTHER YELLOWISH/REDDISH SUNRISE. ALSO CANNOT RULE OUT STORMS NEAR THE S DAKOTA BORDER. TOMORROW AFTERNOON THE BOUNDARY SHOULD BE IN A SIMILAR POSITION AND SET UP IS SIMILAR TO TODAY. THUS A REPEAT OF ACTIVITY IS EXPECTED TOMORROW. ONE CAVEAT WOULD BE THE CONVECTION TONIGHT CAUSING THE BOUNDARY TO SIGNIFICANTLY MOVE. I DUE EXPECT THE BOUNDARY TO SAGE SOUTH A LITTLE BUT RETURN NORTH AS A WARM FRONT TOMORROW. LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 317 PM CDT FRI JUN 21 2013 QUASI-STATIONARY FRONT WILL AGAIN BE THE FOCUS FOR ANOTHER ROUND OF TSTMS SATURDAY EVENING/OVERNIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. A 40 TO 50 KT SOUTHERLY LOW LEVEL JET NOSING INTO THE BOUNDARY SATURDAY EVENING WILL DEVELOP COVERAGE AND INTENSITY OF TSTMS TO THE NORTH OF THE FRONT...ESPECIALLY ACROSS NORTHERN NEBRASKA. DEEP LAYER SHEAR OF 50 KNOTS LOOKS FAVORABLE FOR AT LEAST SCATTERED SEVERE STORMS. SOME OF THE STORMS WILL BE SUPERCELLS WITH POTENTIAL FOR SOME VERY LARGE HAIL DUE TO STEEP MID LEVEL LAPSE RATES. ANY SURFACE BASED STORM WOULD HAVE THE POTENTIAL TO ALSO PRODUCE A TORNADO INVOF THE FRONT ACROSS NORTH CENTRAL NEBRASKA. LOW LEVEL JET SHOULD AID IN EVENTUAL MCS DEVELOPMENT BY LATE EVENING. HAVE INCREASED POPS TO 30-50 PERCENT MOST AREAS..EXCEPT FAR SOUTHWEST NEAR IMPERIAL WHERE 20 POPS RETAINED. SUNDAY COULD BE ANOTHER ACTIVE DAY...BUT PRIOR PASSAGE OF NORTHERN STREAM TROUGH AND LESSER DEEP LAYER SHEAR OF 35 TO 40 KTS WILL MEAN THAN SURFACE FRONT AND UPSLOPE LOW LEVEL WINDS WILL BE MAIN FOCUS. MOST LIKELY SCENARIO WOULD BE FOR STORMS TO FORM NEAR AND NORTH OF FRONTAL BOUNDARY JUST SOUTHEAST OF FORECAST AREA AND LIFT NORTHEAST IN SOUTHEASTERN ZONES AS LOW LEVEL JET STRENGTHENS WHILE ISOLATED STORMS IN PANHANDLE MOVE INTO WESTERN SANDHILLS. THEREFORE 20 POPS MAINLY WEST OF HWY 83 AND LOW CHANCE POPS SOUTHEAST OF A NORTH PLATTE THROUGH ONEILL LINE. FOR MONDAY/MONDAY NIGHT...LOW CHANCE POPS KEPT FOR NCTRL ZONES. THE 12Z ECMWF IN CLOSE AGREEMENT WITH PREVIOUS RUN. THE HEAT WILL RETURN AS WELL...ESPECIALLY SOUTHWEST NEBRASKA WHERE MID/UPPER 90S RETURN. HEAT FROM THE DESERT SOUTHWEST WILL BE TRANSPORTED INTO THE REGION AS ANOTHER UPPER LEVEL LOW DIGS INTO THE PACIFIC NORTHWEST. FOR TUESDAY THROUGH FRIDAY...EXPANSIVE UPPER LEVEL RIDGE WILL BUILD WESTWARD TO THE FOUR CORNERS REGION BY WEDNESDAY. WESTERN NEBRASKA WILL REMAIN ON THE EASTERN EDGE OF THIS RIDGE...WITH MOST IF NOT ALL CONVECTION INHIBITED ACROSS THE REGION INCLUDING THE HIGH PLAINS/FRONT RANGE. UPPER 80S TO MID 90S EXPECTED THROUGH THE PERIOD. .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 656 PM CDT FRI JUN 21 2013 HAVE GONE AHEAD AND INCLUDED TSRA AT BOTH KLBF AND KVTN THIS EVENING WITH THUNDERSTORMS MOVING INTO THE WESTERN SANDHILLS FROM THE EASTERN NEBRASKA PANHANDLE. THESE STORMS SHOULD MOVE EAST OF HIGHWAY FROM KVTN TO KLBF THROUGH 06Z. STRONG GUSTY WINDS IN THE VICINITY OF STORMS AS WELL AS LARGE HAIL. STORMS SCATTERED IN NATURE. SOME STRATUS TO BUILD IN NORTH AGAIN THROUGH THE EARLY MORNING WITH MVFR CEILINGS. STRATUS WILL DISSIPATE THROUGH MID MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...POWER SHORT TERM...MASEK LONG TERM...ROBERG AVIATION...POWER
Hazardous weather outlook, Jun 21, 3:37 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 337 PM CDT FRI JUN 21 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-222045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 337 PM CDT FRI JUN 21 2013 /237 PM MDT FRI JUN 21 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. SEVERE STORMS ARE POSSIBLE...GENERALLY ALONG AND NORTH OF INTERSTATE 80. THOUGH LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS...AN ISOLATED TORNADO DURING THE LATE AFTERNOON AND EARLY EVENING HOURS CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE STORMS ARE POSSIBLE SATURDAY AND SATURDAY NIGHT ACROSS THE ENTIRE OUTLOOK AREA. SEVERE STORMS ARE POSSIBLE SUNDAY AND SUNDAY NIGHT ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN THREAT FOR SEVERE STORMS SUNDAY AND SUNDAY NIGHT IS ALONG AND SOUTH OF A LINE FROM OGALLALA TO ONEILL. ON BOTH SATURDAY AND SUNDAY...LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. AT THIS TIME IT IS TOO EARLY TO DETERMINE THE LOCATION AND SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...AS WELL AS ON SATURDAY AND SUNDAY. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jun 21, 7:47 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 6 N GRANT 40.93N 101.73W
06/21/2013 E60 MPH PERKINS NE PUBLIC
NICKEL SIZE HAIL WAS ALSO REPORTED
&&
SNIVELYSpecial weather statement, Jun 21, 8:06 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 806 PM CDT FRI JUN 21 2013 NEZ005-094-220145- EASTERN CHERRY NE-WESTERN CHERRY NE- 706 PM MDT FRI JUN 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 745 PM MDT/845 PM CDT/... AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NENZEL...OR 26 MILES WEST OF VALENTINE...MOVING EAST NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KILGORE... CROOKSTON... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 165 AND 191. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MASEK
Local storm report, Jun 21, 8:17 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 6 E PAXTON 41.12N 101.24W
06/21/2013 E1.00 INCH LINCOLN NE PUBLIC
&&
JSWEETLocal storm report, Jun 21, 8:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
843 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND GST SUTHERLAND 41.16N 101.13W
06/21/2013 E60 MPH LINCOLN NE PUBLIC
&&
JSWEETLocal storm report, Jun 21, 8:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
855 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL HERSHEY 41.16N 101.00W
06/21/2013 E1.00 INCH LINCOLN NE TRAINED SPOTTER
&&
JSWEETLocal storm report, Jun 21, 8:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TORNADO 5 S GORDON 42.73N 102.20W
06/21/2013 SHERIDAN NE LAW ENFORCEMENT
6 POWER POLES WERE PULLED OUT OF THE GROUND. A CENTER
PIVOT WITH 4 TOWERS WAS DAMAGED. CORN WAS PULLED OUT OF A
FIELD.
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:01 PM CDT | Tornado Warning | LBF | Keith, Perkins | 29 min |
| Jun 21, 7:15 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 60 min |
| Jun 21, 7:29 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 46 min |
| Jun 21, 7:57 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 48 min |
| Jun 21, 8:12 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 48 min |
| Jun 21, 8:29 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 46 min |
| Jun 21, 8:42 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 48 min |
| Jun 21, 8:50 PM CDT | Severe Thunderstorm Warning | LBF | Rock | 55 min |
| Jun 21, 8:56 PM CDT | Severe Thunderstorm Warning | LBF | Blaine | 49 min |
| Jun 21, 9:07 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 38 min |
| Jun 21, 9:09 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 51 min |
| Jun 21, 9:27 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 48 min |
| Jun 21, 9:44 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Loup | 46 min |
| Jun 21, 9:48 PM CDT | Severe Thunderstorm Warning | LBF | Rock | 42 min |
| Jun 21, 10:02 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 43 min |
| Jun 21, 10:04 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 26 min |
| Jun 21, 10:18 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 27 min |
| Jun 21, 10:22 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 21, 10:39 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 51 min |
| Jun 21, 10:59 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 46 min |
| Jun 21, 11:16 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.